How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Blood pressure
, I just took it and it was 165 over 110

Customer Question

Customer: blood pressure
JA: Thanks. Can you give me any more details about your issue?
Customer: I just took it and it was 165 over 110 i am on risperol 5 mg for my pressre but a doc put me on vyvanse for binge eating disorder i noticed my heart racing so i took my bp i am stopping the vynase immediately but am scared
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $32) to post your type of question to Health Experts (you only pay if satisfied). There are a couple customers ahead of you. Are you willing to wait a bit?
Customer: how long
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 10 months ago.
Category: Health
Expert:  Dr Basu replied 10 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Vyvanase is the likely culprit here.

Can cause racing heart and high blood pressure.

The effect usually passes within 12 hours.

You can go to the ER for heart monitoring and further reassurance.

Usually this is not concerning.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/